FAQs ABOUT DIPCAD AT
Can overdose of DIPCAD AT cause death?
If you or anyone accidentally take too much of DIPCAD AT, contact your doctor or seek immediate medical attention. Symptoms of overdose may include severely reduced heart rate, blood pressure, a sense of tightness in chest due to cramps in the muscles surrounding the airways or sometimes loss of consciousness and other serious effects. Seeking prompt medical treatment would prevent happening of death in the affected patient.
Can DIPCAD AT cause bradycardia?
Yes. DIPCAD AT can cause abnormal heart rate (such as bradycardia) in some individuals however not affected by many. Contact your doctor, in case if you experience such symptoms.
Can DIPCAD AT cause miscarriage?
There is no proper information on the use of this medicine during pregnancy. However, caution should be exercised when DIPCAD AT is administered in women who are already pregnant or trying to become pregnant. Consult your doctor before taking DIPCAD AT.
Can DIPCAD AT cause bronchospasm?
DIPCAD AT has high potential to cause bronchospastic disease among patients who already have an established respiratory disease, and therefore should be used with caution in them. Consult your doctor for advice before taking DIPCAD AT.
Is DIPCAD AT safe to use in elderly patients?
DIPCAD AT should be used with caution in elderly patients (above 65 years of age). The dose may be initiated with the lowest effective dose and depending upon kidney. liver or heart function. Consult your doctor for advice before taking DIPCAD AT.